# SDR FDEA201111184965

- Difficulty date: November 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 50,508 hours, 17,704 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: A5461221600040
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER L/E INBD FOLDED SHEET METAL SUPPORT AT RIB J1/STA 422 HAS 2" CRACK.  REMOVED METAL SUPPORT AT NR 2 PYLON UPPER L/E INBD AT RIB J1/STA 422 IAW SRM 51-40-21, LOCATED AND DRILLED SHEET METAL NEW SUPPORT IAW SRM 51-40-21 &   INSTALLED IAW SRM 51-40-21.
